# SDR ASOA2015021912250

- Difficulty date: February 16, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 36,369 hours, 33,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR CABIN EMERGENCY EXIT SIGN WILL NOT LIGHT UP.   REPLACED THE LAMP IAW AMM 33-51-14.
